# SDR CALA2025052104890

- Difficulty date: May 20, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 79,690 hours, 29,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A13222
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AIR CONDITIONER BAY TO VAPOR BARRIER AFT UPPER ANGLE CRACKED AROUND MOST IB ATTACH FASTENER. REF. AAR N/R:9967538 GENERATED BY :V919797 ESFR INFORMATION ENTERED. ESFR ENTERED BY STEVE AST U180628 C/W
